# SDR ASAA2017052520866

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,007 hours, 11,540 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 15010
- Condition: Failed
- Location: Temp Control
- Part time: 21,142 hours, 6,162 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUISHED ON RECALL. ACFT GROUNDED.  CONTROL CABIN TRIM MODULATING VALVE FAILED A BITE TEST.  REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW AMM 21-61-21-000-801, AND 21-61-21-400-801. GROUND FUNCTIONAL TESTED GOOD IAW AMM 21-61-21-00-700-806-002.
